Vol. 4 (1998), no. 4

Estimations of isotropic moments of measures possessing the Lee-Yang property

L. V. Barbulyak, M. O. Melnyk

Methods Funct. Anal. Topology 4 (1998), no. 4, 1-4

On exponential model of Poisson spaces

D. L. Finkelshtein, G. F. Us

Methods Funct. Anal. Topology 4 (1998), no. 4, 5-21

Wick algebras and quantum free fields in Gaussian and non-Gaussian analysis

N. A. Kachanovsky

Methods Funct. Anal. Topology 4 (1998), no. 4, 22-39

Asymptotic concentration of Gibbs-Vlasov measures

S. V. Koshkin

Methods Funct. Anal. Topology 4 (1998), no. 4, 40-49

Marked Gibbs measures via cluster expansion

Jose L. Da Silva, Yuri G. Kondratiev, Tobias Kuna

Methods Funct. Anal. Topology 4 (1998), no. 4, 50-81

On continuity, openness, and bicommutativity of functors in the category of compacta

O. R. Nykyforchyn

Methods Funct. Anal. Topology 4 (1998), no. 4, 82-85

On representations of $\mathcal F_n$-algebras and invertibility symbols

Slavik Rabanovich, Yuriĭ Samoĭlenko

Methods Funct. Anal. Topology 4 (1998), no. 4, 86-96


All Issues